| Model Number |
406103 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During the transvenous pacemaker insertion procedure, it was noted that the sideport became dislodged resulting in bleeding.The device was removed.The procedure was completed.No adverse consequences to the patient was reported.It was believed that the sideport detachment was the result of user error.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one 6f fast-cath introducer sheath was received for evaluation.The reported event of sideport tubing detachment was confirmed.The extension tubing had detached from the sideport of the hemostasis body.A corrective action was initiated to investigate the failure mode of the sideport detachment.